Probability Surveys

Exponential functionals of Lévy processes

Jean Bertoin and Marc Yor

Full-text: Open access

Abstract

This text surveys properties and applications of the exponential functional $\int^t_0$exp$(-\xi_s)ds$ of real-valued Lévy processes $\xi = (\xi_t, t \geq 0)$.

Article information

Source
Probab. Surveys Volume 2 (2005), 191-212.

Dates
First available in Project Euclid: 19 September 2005

Permanent link to this document
http://projecteuclid.org/euclid.ps/1127136329

Digital Object Identifier
doi:10.1214/154957805100000122

Mathematical Reviews number (MathSciNet)
MR2178044

Zentralblatt MATH identifier

Subjects
Primary:
60 G 51 60 J 55
Secondary: 60 G 18 44 A 60

Keywords
Lévy process exponential functional subordinator self-similar Markov process moment problem

Citation

Bertoin, Jean; Yor, Marc. Exponential functionals of Lévy processes. Probab. Surveys 2 (2005), 191--212. doi:10.1214/154957805100000122. http://projecteuclid.org/euclid.ps/1127136329.


Export citation